Discussions that mention valium

Addiction & Recovery board


Yeah I know! believe me its the hardest process ive gone through but i just have to take it day by day and let my body take its course through the methadone wd's I notice not many people on the board are going ct off methadone. It is better to tapper but i dont wanna have to wait as long Iwant off as soon as possible and plus i dont think i have the will power to taper ive tried and always failed. It seemed as though I would say .... it wont hurt to take another 10mg instead of 5mg. I am feeling the cravings of doing some oxy oooo man....I think i would rather die before considering in doing that because ive been so depressed and sick after goin 5-7 days with nothing except valium. Can somebody tell me that im doing good.. just to here from somebody that cares would be wonderful!!
Ryan
Hey JESSE thank you for your response wow you went through alot of ****..I was addicted to oxy contin never got the physical w/ds. My family noticed many things missing from the house due to my habit and almost got kicked out. So I decided to quit and use methadone to delay my cravings for it. I was taking up to 60mgs daily for months than suddenly could not get it and fell apart. Day 5 clean...but I did go 3 weeks ct before and relapsed.. I was uneducated about this drug until I was feeling sick and looked it up and boom there it was all the similar w/d symptoms that i read on the internet that i had..Im only 20 yrs old. I read on this board about how it destroyed peoples lives absulotely didnt want to go that direction..I then went back to my parents and begged they gave me another chance and they did..They helped me by setting up an appointment with a doc for valium for the depression and insomnia. Its been goin on a year that i had sufferd from w/d off methadone fixing it with oc or lil amounts of methadone.. Cold Turkey is dificult but I am determined it can be done. I went 3 weeks so I can tuff it out and give it up this time! I would rather die than to go back on those drugs due to all the depression, dishonesty, stealing, you name it. Write back i would love to hear from you again or if anybodythat reads this give me a post i need all the support from you guys because thats all i got and i know its really difficult to give it up without someone that has gone through this - RYan
Hey Ryan-ct, :wave:

Good for you!!! :bouncing: :bouncing: :bouncing: Keep strong, you are headed in the right direction and being a young person, you definitely have that on your side. Withdrawls from Methadone suck big time. The physical and mental withdrawl effects of Methadone are longer than most any other drug out there.

I encourage you to talk to your doctor about your depression. Valium doesn't help depression (it's an anti-anxiety med) and can actually make depression worse.Valium does help with anxiety and the insomnia. I'm not saying don't use it. Just discuss depression issues with your doctor if your having them.

Any thoughts on how to fight this long term? Support groups????? Making a plan for the future. All addicts have cravings after clean, how will you fight them. Can't do it alone!
Hang tough!1 Depending on how long and how much me and a few friends were over the worst by day 6!! For real.I know the other horror stories but this is the truth.All were about 80-90 mg's daily for a few months.Still,that is plenty and 6 bad days were no fun.Othres I know were helped a lot with valium or other benzo's. Worst part was lack of sleep/depression.You can handle it.Just don't give in to other opiates.
Thank you Jesse for responding back I was talking to a friend that is kinda going thru what i am. Well not exactly he is on sub and abused lots of opiates before he went on sub. He was a big time addict, doing like 2 or 3 methadone wafers a day and when he couldnt get methadone he would do oxy's 3or4 80s a day just to get high, big amounts I was like that in a way but never as much as he would do. Well anyways he totally made me loose my cofidence last night. He said it takes up to 6 months just to sleep right!I kinda thought wait a minute I am not that badly addicted like he was so it must be shorter than that. It was nice of him to say that he would not eever sell me methadone or oxy again since he was the one who got me addicted(im not pointing fingers or anything like that) it was all up to me that I got hooked. I was just uneducated on the drug. I am 9 days clean as in cold turkey now, cant say i feel better or worse. I hate the feeling of isolation, the social part anyway. Yesterday I had enough energy to shovel the deck, so thats a plus. The depression, chills, insomnia is killing me, but just gotta realize it will pass and to not give in to an opiate. Getting out of bed sux, I wish i could just sleep all day. I only do 1 valium a day as perscribed on the bottle and even that only gives me 4-5 hrs of sleep and thats all. I have one more week of school (finals week) until 1st semester is over and then have till jan.17th till i have to go back. It is hard! I kinda wish I waited till the break but im to far to give up. I remember a piticular day that i was soo so depressed and guilty after I did about 60mg of oxy, just cant go thru that again. It was the day befroe my 9 days clean time. That is not going to happen. Thx for replying when my cofidence was low. I feel much better now.
I just saw this and wanted to let you know that I went c/t off methadone as well, a few times actually and it is just beyond horrible! But the reason I had to do it a few times, rather than just once, is because I white-knuckled it through the misery of wds, which left me exhausted, at which point I was not strong enough or prepared for the depression that followed. Really and truly, talk to the clinic at your school about your depression. Valium and/or Xanex is nothing to mess around with, and will not help your depression, they will only help you sleep and eventually find you addicted again if you take too many too often. Somewhere between two and three weeks (at least for me), you will start to sleep more normally, and then you may not need the benzos. I took Tylelnol PM myself or an antihistamine, just a half one each night for a while so I could sleep with the restless legs and sweating. But depending on how long you've been on the methadone, you could have some depression for a while. There's two reasons for that 1) It's a lingering effect of withdrawls and 2) you no longer have the methadone to prop you up in difficult/uncomfortable situations, and you have to learn to deal with those times, which can be tough at first. You have done a fantastic job, keep up the good work! Don't fail yourself now, please go and talk to your doctor about antidepressants and/or therapy. Good luck!
Hello everybody just wanted to update ya'll on how I was doiing. I took my last valium tonight and will go to the store and get melatonin today. I am still really struggling to get a good nights sleep. 13 days clean and counting, havent felt this better in years!!No pot no opiates nothing just some benzo's, but now I am switching to melatonin because I feel that I dont think I need them anymore for sleep even tho I still cant sleep very well. I am so proud of myself that I am quiting two addictions at once. I know, some might disagree with that but im tough. It is the greatest feeling not waking up first thing desperately needing a pill to fix the w/d's. They are almost completely gone! I wish the best of luck to those of you who are fighting addicitons(hydro). There is hope for you all, stick to the game plan. Its hard believe me but will get better in a week or so maybe even less. But remember dont go back to the drugs it will just bring ya back to day 1 and that is the most depressing situation to be in. Also I got a new cell phone and all my numbers for my hook ups are gone. Remember, like Jimmy V said dont give up dont you ever give up :)